Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 103, NWS Indianapolis, IN

July 2, 2023Brown County, Monroe County, Morgan County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 2, 2023, 4:11 PM EDT for Brown County, Monroe County, Morgan County, Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2023, 4:11 PM EDT (20:11 UTC)
Expired
Jul 2, 2023, 4:45 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Brown County, IN, Monroe County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 4:15 PM EDTHAIL 13 S Paragon, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 2:05 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

533 
WUUS53 KIND 022011
SVRIND
INC013-105-109-022045-
/O.NEW.KIND.SV.W.0103.230702T2011Z-230702T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
411 PM EDT Sun Jul 2 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northern Monroe County in south central Indiana...
  Southern Morgan County in central Indiana...
  Northwestern Brown County in south central Indiana...

* Until 445 PM EDT.

* At 411 PM EDT, a severe thunderstorm was located 9 miles east of
  Spencer, or 11 miles north of Bloomington, moving east at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Martinsville around 425 PM EDT.
  Mahalasville around 430 PM EDT.

Other locations in the path of this severe thunderstorm include
Beanblossom and Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3926 8665 3940 8662 3948 8625 3934 8625
      3934 8623 3931 8622
TIME...MOT...LOC 2011Z 264DEG 36KT 3932 8659 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
3 follow-up statements
189 
WWUS53 KIND 022018
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
418 PM EDT Sun Jul 2 2023

INC013-105-109-022045-
/O.CON.KIND.SV.W.0103.000000T0000Z-230702T2045Z/
Monroe IN-Morgan IN-Brown IN-
418 PM EDT Sun Jul 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTH CENTRAL MONROE...SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN
COUNTIES...

At 417 PM EDT, a severe thunderstorm was located 7 miles southwest of
Martinsville, or 11 miles north of Bloomington, moving east at 40
mph. Quarter sized hail has been reported with this storm.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Mahalasville around 430 PM EDT.

Other locations in the path of this severe thunderstorm include
Beanblossom and Morgantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3948 8625 3934 8625 3934 8623 3931 8622
      3928 8660 3939 8658
TIME...MOT...LOC 2017Z 264DEG 36KT 3933 8650 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
303 
WWUS53 KIND 022027
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
427 PM EDT Sun Jul 2 2023

INC013-105-109-022045-
/O.CON.KIND.SV.W.0103.000000T0000Z-230702T2045Z/
Monroe IN-Morgan IN-Brown IN-
427 PM EDT Sun Jul 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTH CENTRAL MONROE...SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN
COUNTIES...

At 427 PM EDT, a severe thunderstorm was located near Martinsville,
or 14 miles northeast of Bloomington, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Morgantown and Beanblossom around 435 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3948 8625 3934 8625 3934 8623 3931 8622
      3928 8660 3933 8655 3943 8643
TIME...MOT...LOC 2027Z 264DEG 36KT 3934 8636 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
048 
WWUS53 KIND 022038
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
438 PM EDT Sun Jul 2 2023

INC013-105-109-022048-
/O.EXP.KIND.SV.W.0103.000000T0000Z-230702T2045Z/
Monroe IN-Morgan IN-Brown IN-
438 PM EDT Sun Jul 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONROE...
SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN COUNTIES WILL EXPIRE AT
445 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Indiana.

LAT...LON 3948 8625 3934 8625 3934 8623 3931 8622
      3928 8660 3933 8655 3943 8643
TIME...MOT...LOC 2038Z 264DEG 36KT 3935 8623 

$$

White

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:46 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 2, 3:46 PM EDT, 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
346 PM EDT Sun Jul 2 2023

.Mesoscale Update...
Issued at 346 PM EDT Sun Jul 2 2023

A weak confluence zone is visible in the surface observations from
roughly Anderson to the west side of Indianapolis to near Terre
Haute. Convection has been most concentrated along this confluence
zone so far. South of this, a midlevel speed maxima is contributing
to slightly higher deep layer shear, capable of at least quasi-
organized convective cells. In general, radar trends have shown
disorganized multicell clusters with brief high reflectivity cores
aloft.

The environment should support sporadic instances of marginally
severe hail and wind. The wind threat may be comparatively less than
previous days owing to moist adiabatic profiles aloft, modest
midlevel lapse rates, and little opportunity for entrainment of dry
air. Storm motion should be east-northeasterly at 35-40 mph,
generally following the mean cloud-bearing flow.

We will watch trends for merging cold pools and upscale growth
resulting in short line segments that would have a higher potential
for wind damage. 0-3-km bulk shear values are sufficient to support
this evolution if cold pools mature. This evolution has not yet
occurred, but the potential for this will be monitored in the next
couple of hours.

Further north, some convection is occurring along and ahead of the
cold front, but is in a less sheared environment north of the
aforementioned midlevel speed maxima. Thus, storm motions will be
slower and cells will be less organized with shorter life spans. Any
severe potential north of I-70 would be brief and marginal at best.

&&

.Short Term...(This evening through Monday)
Issued at 136 PM EDT Sun Jul 2 2023

* Strong to severe storms possible this afternoon and early this
  evening, especially south

Rest of This Afternoon...

See Mesoscale Updates for the latest.

The upper trough and cold front will work with the instability
building across central Indiana to produce numerous showers and
scattered to numerous thunderstorms. Some severe storms are
possible, mainly south given expected parameters.

Tonight...

Instability will weaken this evening diminishing the severe threat,
and coverage of convection will decrease with loss of instability.
However, with the upper trough and cold front in the area, some
rainfall will be around. Will keep higher chance to low likely PoPs
early this evening, diminishing to just dry or slight chance PoPs
overnight.

With the front and rain, low temperatures will be cooler than last
night's, with lows in the middle to upper 60s expected.

Monday...

The upper trough will still have some influence across the area on
Monday, especially east. Some instability will linger, but not
enough for any severe storms. Will go slight chance or chance PoPs
most areas Monday, with highest PoPs in the afternoon when what
instability there is is maximized.

Highs will be in the lower to middle 80s.

&&

.Long Term...(Monday night through Sunday)
Issued at 136 PM EDT Sun Jul 2 2023

Monday Night Through Tuesday.

Generally dry conditions are expected during the daytime hours on
Tuesday with mostly clear skies but by mid afternoon, diurnal
heating will create a very deep boundary layer with the top of the
PBL around 8000ft.  Winds through this layer will be near calm with
stronger winds up closer to 30kft.  A weak warm nose above the
boundary layer will limit shower or storm development but should
allow for a fairly dense cu field through the early evening hours.
The air above the PBL will also be very dry which further limits the
rain threat for any outdoor afternoon or evening activities.

Wednesday Through Friday.

Rain chances will then ramp up Wednesday into Thursday with the next
expected frontal passage Wednesday night into Thursday.  The bulk of
the forcing with this system will be further north into Minnesota
where the core of the upper level trough is expected, but fairly
good surface and near surface convergence down into Indiana will be
more than enough for scattered to numerous thunderstorms.  Shear
looks fairly meager, but may be just enough to allow for an MCS but
confidence is low at this time.

Saturday and Sunday.

After the frontal passage, quieter weather then looks to set up for
the early weekend with much drier air again filling in behind the
front. Northerly flow will also help keep conditions near to below
normal Saturday.  The next system then will move through the Central
Plains Saturday night with potential impacts to Indiana on Sunday,
but current thoughts are the better chances for precipitation will
remain south of the forecast area.

&&

.Aviation...(18Z TAF Issuance)
Issued at 104 PM EDT Sun Jul 2 2023

Impacts:

* Scattered to numerous convection through early evening

* Wind gusts up to 20kt this afternoon

* MVFR and IFR ceilings returning late tonight

Discussion:

Convection is beginning to fire at the moment and will become more
widespread this afternoon into early evening. Will have predominant
or TEMPO mention at most sites at some point in this period. MVFR or
worse conditions will occur in storms.

Convection will decrease in coverage this evening and overnight as a
cold front passes, but MVFR and some IFR ceilings will build in
behind it. Improvement will occur during Monday morning.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...BRB/Marcus
Short Term...50
Long Term...White
Aviation...50
Hazardous weather outlook, Jul 2, 3:11 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
311 PM EDT Sun Jul 2 2023

INZ021-028>031-035>049-051>057-060>065-067>072-031915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
311 PM EDT Sun Jul 2 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Thunderstorms expected through the early evening hours with the
potential for large hail and damaging winds.

Storm motion will be from the southwest at around 40 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Storms will return Wednesday afternoon through Thursday night as a
frontal boundary moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be appreciated today and tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jul 2, 3:44 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
344 PM EDT Sun Jul 2 2023

INZ046-047-054-055-022030-
Johnson IN-Morgan IN-Hendricks IN-Marion IN-
344 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northeastern Morgan,
northern Johnson, southeastern Hendricks and Marion Counties through
430 PM EDT...

At 344 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mooresville, or 12 miles southwest of Indianapolis, moving northeast
at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Greenwood, Southport, Beech Grove and Lawrence.

This includes the following highways...
 Interstate 65 between mile markers 98 and 119.
 Interstate 69 near mile marker 200.
 Interstate 70 between mile markers 64 and 92.
 Interstate 74 between mile markers 93 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Indiana.

&&

LAT...LON 3975 8595 3960 8595 3956 8637 3969 8645
      3993 8606 3992 8606
TIME...MOT...LOC 1944Z 247DEG 25KT 3965 8630

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

ME
Special weather statement, Jul 2, 3:46 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
346 PM EDT Sun Jul 2 2023

INZ053-054-062-022015-
Owen IN-Morgan IN-Monroe IN-
346 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northwestern Monroe,
southwestern Morgan and eastern Owen Counties through 415 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
Spencer, or 20 miles northwest of Bloomington, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Spencer around 355 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central, central and west central Indiana.

&&

LAT...LON 3922 8690 3937 8693 3947 8653 3922 8648
TIME...MOT...LOC 1946Z 259DEG 28KT 3930 8686

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

ME
Special weather statement, Jul 2, 3:50 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
350 PM EDT Sun Jul 2 2023

INZ070-071-022030-
Lawrence IN-Jackson IN-
350 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northern Lawrence
and northwestern Jackson Counties through 430 PM EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bedford around 405 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Indiana.

&&

LAT...LON 3884 8668 3893 8668 3899 8639 3899 8632
      3901 8632 3904 8614 3885 8615 3879 8667
TIME...MOT...LOC 1950Z 253DEG 28KT 3887 8659

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

White
Local storm report, Jul 2, 4:00 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
400 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     Tstm Wnd Gst     Monument Circle         39.77N 86.15W
07/02/2023  E65 MPH          Marion             IN   Trained Spotter

&&
Local storm report, Jul 2, 4:04 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
404 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Tstm Wnd Dmg     1 NW Mooresville        39.62N 86.38W
07/02/2023                   Morgan             IN   Public

            Four-inch diameter tree branch was blown off
            a tree just north of the high school. Street
            flooding on Indiana Street.

&&

BH
Special weather statement, Jul 2, 4:08 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
408 PM EDT Sun Jul 2 2023

INZ053>056-061>063-022045-
Johnson IN-Brown IN-Owen IN-Morgan IN-Shelby IN-Greene IN-Monroe IN-
408 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of northwestern Shelby,
northern Monroe, southern Morgan, Johnson, northwestern Brown,
southeastern Owen and northeastern Greene Counties through 445 PM
EDT...

At 408 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Greenwood to 7 miles
southwest of Spencer. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Greenwood and Franklin around 420 PM EDT.

Other locations in the path of these storms include Bloomington and
Shelbyville.

This includes the following highways...
 Interstate 65 between mile markers 86 and 97.
 Interstate 74 between mile markers 106 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central, central, southwestern and west central Indiana.

&&

LAT...LON 3963 8578 3954 8578 3916 8650 3915 8700
      3956 8633
TIME...MOT...LOC 2008Z 264DEG 36KT 3956 8622 3920 8686

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ME

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:04 PM EDTSpecial Weather StatementINDClay26 min
Jul 1, 8:30 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam30 min
Jul 1, 8:43 PM EDTSevere Thunderstorm WarningINDLawrence, Martin32 min
Jul 1, 8:53 PM EDTSpecial Weather StatementINDHendricks37 min
Jul 1, 9:04 PM EDTAreal Flood WarningINDClay, Putnam3 hr
Jul 1, 9:10 PM EDTSpecial Weather StatementINDJackson35 min
Jul 1, 9:33 PM EDTSpecial Weather StatementINDMarion27 min
Jul 1, 9:45 PM EDTSpecial Weather StatementINDJennings30 min
Jul 1, 10:19 PM EDTSpecial Weather StatementINDHancock, Rush, Shelby41 min
Jul 2, 3:10 PM EDTSevere Thunderstorm WarningINDClay, Morgan, Owen, Putnam35 min
Jul 2, 3:20 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan25 min
Jul 2, 3:39 PM EDTSpecial Weather StatementINDRandolph36 min
Jul 2, 3:44 PM EDTSpecial Weather StatementINDMarion46 min
Jul 2, 3:46 PM EDTSpecial Weather StatementINDOwen29 min
Jul 2, 3:50 PM EDTSpecial Weather StatementINDLawrence40 min
Jul 2, 3:51 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Johnson, Marion, Morgan, Shelby24 min
Jul 2, 4:08 PM EDTSpecial Weather StatementINDJohnson, Monroe, Morgan37 min
Jul 2, 4:12 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more33 min
Jul 2, 4:22 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings38 min
Jul 2, 4:26 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Shelby34 min
Jul 2, 4:39 PM EDTSevere Thunderstorm WarningINDDecatur, Hancock, Henry, Madison, Rush, Shelby51 min
Jul 2, 4:44 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Johnson, Rush, Shelby31 min
Jul 2, 4:58 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph47 min
Jul 2, 5:12 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings, Rush33 min
Jul 2, 5:14 PM EDTSpecial Weather StatementINDBartholomew, Brown31 min
Jul 2, 5:35 PM EDTSpecial Weather StatementINDJackson25 min
Jul 2, 5:39 PM EDTSpecial Weather StatementINDRandolph36 min
Jul 2, 6:06 PM EDTSpecial Weather StatementINDKnox39 min
Jul 2, 6:23 PM EDTSevere Thunderstorm WarningINDKnox22 min
Jul 2, 6:44 PM EDTSpecial Weather StatementINDDaviess31 min
Jul 2, 6:46 PM EDTSpecial Weather StatementINDMonroe29 min
Jul 2, 6:52 PM EDTSevere Thunderstorm WarningINDMonroe38 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.